# SDR DALA2021063003571

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 55,181 hours, 28,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misaligned
- Location: 1l Threshold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - 1L SLIDE WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM 1L THRESHOLD. NOW CKS GOOD.
